# SDR ASOA20151212206

- Difficulty date: December 12, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 35,245 hours, 20,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 79
- Part time: 35,245 hours, 20,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. FUSELAGE CRACKED AROUND RIVET FRAME 79, STR 5-6L.  REPAIRED RIVET AREA ON FUSELAGE AROUND RIVET FROM 79, STR 5L-6L IAW SRM 53-32-01.  ACFT APPROVED FOR RETURN TO SERVICE.
